# SDR UPS96220089

- Difficulty date: May 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19119
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 458
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'D', E AND E COMP EXFOLIATED CORROSION ON STR 26L STA 458.  REMOVED DAMAGED AREA FAB REPAIR PART AND INSTALLED REPAIR PART FROM STA 430 TO 480 IAW SRM 53-10-3, AND 51-30-2.
